MathSciNet Relay Station
MathSciNet bibliographic data
MR1786257 93B05 (34K30 34K35 49J24)
Obukhovskiĭ, Valeri; Rubbioni, Paola On a controllability problem for systems governed by semilinear functional differential inclusions in Banach spaces. Dedicated to Juliusz Schauder, 1899–1943. Topol. Methods Nonlinear Anal. 15 (2000), no. 1, 141–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement